# SDR CALA2013092091297

- Difficulty date: September 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 40,360 hours, 17,587 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD CONSISTENT GRINDING NOISE FROM NOSE WHEEL STEERING IN ALL LT TURNS WITH ABOUT 10.  LUBED NLG STEERING CYL IAW AMM, OPERATIONS CHECKED GOOD.
